Yunran Wei, Ph.D., A.S.A.
Assistant Professor

Yunran Wei earned her Ph.D. in actuarial science, her Master of Mathematics in statistics and her Bachelor of Mathematics in pure mathematics from the University of Waterloo.

Yunran is an associate of the Society of Actuaries and was a recipient of the SOA's James C. Hickman doctoral scholarship. Her research interests include, but are not limited to, the following areas: quantitative risk management, decision theory, model uncertainty, mathematical finance, operations research, and FinTech/InsurTech.

Selected Publications and Submitted Manuscripts

  • Wang, R., and Wei, Y. (forthcoming). Risk functionals with convex level sets. Mathematical Finance
  • Wang, R., and Wei, Y. (2020). Characterizing optimal allocations in quantile-based risk sharing. Insurance: Mathematics and Economics, 93, 288-300.
  • Wang, R., Wei, Y., and Willmot, G. (2020). Characterization, robustness and aggregation of signed Choquet integrals. Mathematics of Operations Research, 45(3), 797-1192.


Yunran Wei

Yunran Wei
DuSable Hall 361A

Research website